MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SCM-255
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reason for reoperation: infection.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
Healthcare professional reported via nbir left side "infection".The device has been explanted and replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Fi results: with the information collected during the investigation, there is enough evidence to support that device work order (b)(4) was manufactured under controlled conditions in accordance with allergan procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run 30034711 is not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for gel breast implants for the period of (b)(6)2019 through (b)(6)2021, was noted two outliers in nov-19 and dec-19.An additional analysis was performed to determine any pattern or any similarities relation between pr¿s involved.It was found that some primary packaging operators were involved in more than one occasion, however the people were trained in the corresponding procedure.Also, calibrations and maintenance of the equipment¿s involved in more than one occasion were reviewed and it was determined that they were performed on time and met specifications.In addition, all the records involved in these months were reviewed and no issues were found associated to either event.Given the fact that the cause of the infection cannot be specifically associated to manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key13315685
Report Number9617229-2021-53063
Device Sequence Number14618550
Product Code FTR
UDI-Device Identifier10888628029842
UDI-Public10888628029842
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberSCM-255
Device Catalogue NumberSCM-255
Device Lot Number3363508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2021
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic